# SDR P5CA0300887

- Difficulty date: June 11, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 83,597 hours, 18,367 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT BODY GEAR LIGHT "UNLOCKED" WOULD NOT COME ON IN PRIMARY OR ALTERNATE ON TAXI BACK LIGHTS CAME ON. ITEM TRANSFERRED TO DMI NR 30932 IAW DDPG 32-17-C BODY GEAR STEERING ACTUATORS VERIFIED LOCKED. REQUIRES FURTHER TROUBLE SHOOTING
